# SDR ASAA2019071430022

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 25,037 hours, 8,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL. EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE TEST DONE REF AMM 21-51-00-700-803. NO FAULTS AND GROUND VERIFICATION SUCCESSFUL.
